advertisement
Question
Posted by: addude | 2010/04/07

Another Warning about the DANGERS OF RITALIN AND HOW IT DAMAGES THE BRAIN LIKE COCAINE

After taking my morning dose of Ritalin I got a horrible over stimulated feeling where it actually felt like my mind was moving too fast for my environment. I looked all around the room and didn’  t know what to do with myself. It felt like a million thoughts shooting though my head and I got all confused and disorientated. It is very hard to explain. It was not panic because it was an adverse reaction. All my brain signals did not know what to do. It was one of the most awful experiences I have ever had. I have been on Ritalin for years and have never had this before. My concern is that this is going to happen each time I take them. I actually can’  t believe this is happening to me. There are many ways that the body can tell you that it is being poisoned and this was one of them. No one can find an answer to this because all our bodies are different and this is perhaps a way of my body saying STOP. Have you heard of Ritalin causing such a horrible reaction? Please doctor I need my Ritalin. It really helps me but I just cannot shake this horrible incident. My life is now over and will need an emergency detox. Which hospital will be able to help me? Will I be treated with dignity? I think this is the only option left for me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that you consult the doctor who started you on Ritalin. Explain your feelings, fears and state of mind to him/her. If he/she is not available, I suggest that you consult psychiatrist.

You do not have to be detoxed from Ritalin, simply take a lower dose and ween yourself.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Tinkerbell | 2010/04/07

Agree with u Anna. He/she definitely needs to go and speak to someone. Becoming quite a pain

Reply to Tinkerbell
Posted by: Tinkerbell | 2010/04/07

Agree with u Anna. He/she definitely needs to go and speak to someone. Becoming quite a pain

Reply to Tinkerbell
Posted by: Anna | 2010/04/07

Dude you''ve posted this like 3 times on the CyberShrink forum. I''m starting to think that you''re just looking for attention.

Reply to Anna

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement